# SDR CALA2014022590446

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT LT FUSELAGE STATION 600 AT STRINGER 17.  REMOVED DAMAGE FASTENER & INSTALLED BLIND FASTENER IAW MM 53-30-95.  RECHECK AT C CHECK & REPLACE WITH SOLID FASTENER AT HMV.  REPAIRED LIGHTNING STRIKE AT BS 600 STRINGER 17L IAW B757-200 SRM 53-00-01 FIG 201 RPR 6 SECT II, CAT A SOLID RIVET REPAIR WITH NO REPEAT INSPECTION REQUIREMENTS.
